Open Access iconOpen Access

ARTICLE

crossmark

An Iterative Scheme of Arbitrary Odd Order and Its Basins of Attraction for Nonlinear Systems

Obadah Said Solaiman, Ishak Hashim*

Department of Mathematical Sciences, Universiti Kebangsaan Malaysia, Bangi Selangor, 43600, Malaysia

* Corresponding Author: Ishak Hashim. Email: email

Computers, Materials & Continua 2021, 66(2), 1427-1444. https://doi.org/10.32604/cmc.2020.012610

Abstract

In this paper, we propose a fifth-order scheme for solving systems of nonlinear equations. The convergence analysis of the proposed technique is discussed. The proposed method is generalized and extended to be of any odd order of the form 2n − 1. The scheme is composed of three steps, of which the first two steps are based on the two-step Homeier’s method with cubic convergence, and the last is a Newton step with an appropriate approximation for the derivative. Every iteration of the presented method requires the evaluation of two functions, two Fréchet derivatives, and three matrix inversions. A comparison between the efficiency index and the computational efficiency index of the presented scheme with existing methods is performed. The basins of attraction of the proposed scheme illustrated and compared to other schemes of the same order. Different test problems including large systems of equations are considered to compare the performance of the proposed method according to other methods of the same order. As an application, we apply the new scheme to some real-life problems, including the mixed Hammerstein integral equation and Burgers’ equation. Comparisons and examples show that the presented method is efficient and comparable to the existing techniques of the same order.

Keywords


Cite This Article

APA Style
Solaiman, O.S., Hashim, I. (2021). An iterative scheme of arbitrary odd order and its basins of attraction for nonlinear systems. Computers, Materials & Continua, 66(2), 1427-1444. https://doi.org/10.32604/cmc.2020.012610
Vancouver Style
Solaiman OS, Hashim I. An iterative scheme of arbitrary odd order and its basins of attraction for nonlinear systems. Comput Mater Contin. 2021;66(2):1427-1444 https://doi.org/10.32604/cmc.2020.012610
IEEE Style
O.S. Solaiman and I. Hashim, "An Iterative Scheme of Arbitrary Odd Order and Its Basins of Attraction for Nonlinear Systems," Comput. Mater. Contin., vol. 66, no. 2, pp. 1427-1444. 2021. https://doi.org/10.32604/cmc.2020.012610

Citations




cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 2319

    View

  • 1296

    Download

  • 0

    Like

Share Link